MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0400
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " battery fault reported after power-on self-test." the defect occured prior to use on patient during inspection/function testing.No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of "battery fault reported after power-on self-test" was not able to be confirmed as no part or recorder strip was returned for investigation.Iabp users and servicers must follow the operating instructions manual for recommendations on usage, charging, maintenance and storage of the batteries.If battery maintenance is not performed per the iabp operating instructions manual, the battery may not provide the expected minimum run time of operating power.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
AUTOCAT 2
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key18681714
Report Number3010532612-2024-00114
Device Sequence Number12310868
Product Code DSP
UDI-Device Identifier30801902051722
UDI-Public30801902051722
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0400
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown